Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nonstandard representation for Brownian motion and Itô integration


Author: Robert M. Anderson
Journal: Bull. Amer. Math. Soc. 82 (1976), 99-101
MSC (1970): Primary 60H05, 60J65, 02H25
DOI: https://doi.org/10.1090/S0002-9904-1976-13976-6
MathSciNet review: 0405581
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Allen R. Bernstein and Frank Wattenberg, Nonstandard measure theory, Applications of Model Theory to Algebra, Analysis, and Probability (Internat. Sympos. Pasadena, Calif., 1967), Holt, Rinehart, and Winston, New York, 1969, pp. 171-185. MR 40 #287. MR 247018
  • 2. Patrick Billingsley, Convergence of probability measures, John Wiley, New York, 1968. MR 38 #1718. MR 233396
  • 3. J. L. Doob, Stochastic processes, Wiley, New York; Chapman & Hall, London, 1953. MR 15, 445. MR 58896
  • 4. Reuben Hersh, Brownian motion and nonstandard analysis, The University of New Mexico Technical Report 277, 1973.
  • 5. Reuben Hersh and P. Greenwood, Stochastic differentials and quasi-standard random variables (preprint). MR 415766
  • 6. Kiyosi Itô, On a formula concerning stochastic differentials, Nagoya Math. J. 3 (1951), 55-65. MR 13, 363. MR 44063
  • 7. Kiyosi Itô, Stochastic integral, Proc. Imp. Acad. Tokyo 20 (1944), 519-542. MR 7, 313. MR 14633
  • 8. S. Kakutani, Brownian motion and stochastic processes (unpublished lecture notes)
  • 9. Peter A. Loeb, Conversion from nonstandard to standard measure spaces and applications in probability theory, Trans. Amer. Math. Soc. 211 (1975), 113-122. MR 390154
  • 10. H. P. McKean, Jr., Stochastic integrals, Probability and Math. Statist., no. 5, Academic Press, New York, 1969. MR 40 #947. MR 247684

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60H05, 60J65, 02H25

Retrieve articles in all journals with MSC (1970): 60H05, 60J65, 02H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13976-6

American Mathematical Society